# SDR SWIA201437944

- Difficulty date: May 17, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002B19
- Aircraft serial: 10170
- Aircraft time: 28,592 hours, 17,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT NUMEROUS POSITIONS ON PAX  DOOR SILL AND ATTTACHING STRUCTURES.  C-CHECK, R & R IAW AMM AND SRM.
